# SDR QXEA2009062900477

- Difficulty date: June 24, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 20,377 hours, 21,104 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK.  SUSPECT CORROSION AROUND SHOP HEADS OF MULTIPLE RIVETS IN STRINGER 31 LT AT APPROX STATION X25.00.  STRIPPED PAINT AND DRILLED OUT RIVETS.  BLENDED CORROSION HFEC SHOWED NO CRACKS.  C/W R/D 8/4 53-2789 SHEET 3 GENERAL NOTED 1-8.
